# SDR MWEA00448

- Difficulty date: May 17, 2000
- Submitted: May 19, 2000
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 40,191 hours, 14,306 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Part number: 0200956005
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MOMENTARILY SMELLED ELECTRICAL ODOR IN AREA OF 1AB OVERHEAD.  MAINTENANCE REMOVED AND REPLACED FLUORESCENT BULB SOCKET OVERHEAD UPPER SIDEWALL LIGHT.
